MAUDE Adverse Event Report: BIOMET FRANCE S.A.R.L. ENDOBON XENOGRAFT GRANULES 0.5ML; BONE GRAFTING MATERIAL, SYNTHETIC

BIOMET FRANCE S.A.R.L. ENDOBON XENOGRAFT GRANULES 0.5ML; BONE GRAFTING MATERIAL, SYNTHETIC
Model Number N/A
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source, foreign - event occurred in (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the product bone graft (endobon) did not seem to be integrated in six months even with the membrane used.The implant was placed on (b)(6) 2018 and was removed on (b)(6) 2018.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Concomitant medical products:- ref1 : xfosm311, item name : osseotite® 2 implant 3.25 x 11.5mm, lot number : 2016091010.Ref2 : ogf1520, item name : osseoguard flex resorbable collagen membrane 15 x 20, lot number : bdmu15l1.The device manufacturing quality record indicates that the released product met all requirements to perform as intended, and the root cause is undetermined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It has been reported that the product bone graft (endobon) did not seem to be integrated in six months even with the membrane used.The implant was placed on (b)(6)2018 and was removed on (b)(6) 2018.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The device manufacturing quality record indicates that the released product met all requirements to perform as intended.According to the available data, the exact root cause of the event cannot be determined.However, this complaint could be reopened if further information is received later.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It has been reported that the product bone graft (endobon) did not seem to be integrated in six months even with the membrane used.The implant was placed on (b)(6) 2018 and was removed on (b)(6) 2018.

Brand Name
ENDOBON XENOGRAFT GRANULES 0.5ML
Common Device Name
BONE GRAFTING MATERIAL, SYNTHETIC
Manufacturer (Section D)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR  26903
MDR Report Key8231538
Report Number3006946279-2018-00433
Device Sequence Number10814026
Product Code LYC
UDI-Device Identifier03599870091258
UDI-Public(01)03599870091258
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K110449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2017
Device Model NumberN/A
Device Catalogue NumberROX05
Device Lot NumberV0171018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer11/21/2018
05/28/2019
Initial Report FDA Received Date01/09/2019
Supplement Report FDA Received Date03/13/2019
06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;